# SDR CA990812005

- Difficulty date: August 2, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 177B
- Engine: Lyc O360A1F6
- System (JASC): 7414 · Magneto/Distributor
- Part: Points
- Part number: 10382585
- Condition: Worn
- Location: Magneto
- Part time: 237 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ACCELERATED WEAR OF POINTS IN MAGNETO SUSPECTED BY OPERATOR.
